# SDR QXEA200602921

- Difficulty date: October 16, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,401 hours, 27,583 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX -THERE IS A GOUGE AND WHAT SEEMS TO BE A DRILL BIT TRACK ON THE FRONT SPAR AT YW48 AT THE UPPER ATTACH POINT FOR THE Z ANGLE.  REPAIRED IAW SRM 51-20-11, 51-00-02.
